# SDR DALA2020032502032

- Difficulty date: March 25, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 75,626 hours, 56,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LIGHTS AT THE AFT OVERWING EXIT (ROW 25) ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK ABOVE ROW 25DE PER MD-88 AMM 33-53. OPERATIONAL CHECK WAS GOOD. (LP #7018955)
